×

Found 66 Documents (Results 1–66)

On the distributions of smooth functions on infinite-dimensional spaces with measures. (English) Zbl 1305.60009

Dokl. Math. 89, No. 1, 5-7 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 1, 11-14 (2014).
MSC:  60B05
PDFBibTeX XMLCite
Full Text: DOI

Is there a predictable criterion for mutual singularity of two probability measures on a filtered space? (English) Zbl 0963.60036

Theory Probab. Appl. 44, No. 1, 51-59 (1999) and Teor. Veroyatn. Primen. 44, No. 1, 101-110 (1999).
MSC:  60G30 60G44
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field